# SDR CA190322004

- Difficulty date: March 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,371 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: AE99147J
- Condition: Cracked
- Location: Hyd System
- Part time: 10,939 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A HYDRAULIC LEAK WAS NOTICED DURING A MAINTENANCE LINE CHECK. IT WAS DISCOVERED THAT THE LEAK WAS COMING FROM THE #2 HYDRAULIC SYSTEM RESERVOIR/FILTER MANIFOLD. MAINTENANCE FOUND THE QUICK DISCONNECT COUPLING CRACKED (THREAD AREA). THE COUPLING WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190322004)
